Dynamics of Partial Differential Equations

Volume 11 (2014)

Number 2

Homothetic variant of fractional Sobolev space with application to Navier-Stokes system revisited

Pages: 167 – 181

DOI: http://dx.doi.org/10.4310/DPDE.2014.v11.n2.a3

Author

Jie Xiao (Department of Mathematics and Statistics, Memorial University of Newfoundland, St. John’s, Newfoundland, Canada)

Abstract

This note provides a deeper understanding of the main results obtained in the author’s 2007 DPDE paper [“Homothetic variant of fractional Sobolev space with application to Navier-Stokes system”, Dynamics of Partial Differential Equations, vol. 4 (2007), pp. 227-245].

Keywords

homothetic variant of fractional Sobolev space, Q-spaces, Navier-Stokes equations

2010 Mathematics Subject Classification

31C15, 35Q30, 42B37, 46E35

Full Text (PDF format)